# SDR UALA2010061402081

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,745 hours, 8,946 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER EMERGENCY LIGHTS AT GALLEY INOP.  CLEANED AND REMOVED WATER UNDER FLOOR MAT.
